Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    16
  • views
    5783

Starting Accutane Soon :)

pmejia27

614 views

So, im about to start accutane soon

:) what can i expect? Any stories and pics about it?

I am 15 almost 16 and my skin is getting worse, I started getting a little acne when I was 14 and now that im 15 heading toward 16 i been getting these cystic acne and was put on a regimine of PanOxly 4% wash, then i take Doxcy (antibiotic) twice a day and then @ night i use Cetaphil facial cleanser for normal to oily skin and put on tretinoin cream 0.1% ( THE moisturisers i use is infinate idk what to use but imma stick to my cetaphil one i recently bought it & it has spf 15 so i guess imma use that up.)

ANY PRODUCTS I NEED TO USE WHILE ON ACCUTANE?

:)



5 Comments


Recommended Comments

Hey there I am on it at the moment & to be honest from what I've read it's different for everyone. For me though, my skin has gotten really dry but I have started clearing up pretty much straight away & I'm only on my 10th day! I went on it last year for a bit & the worst side effect I got was that I sometimes got dizzy when I stood up & my joints were quite sore. I am using Cetaphil moisturiser & I reckon it's the best! Also melaleuca lip balms are amazing for dry lips. Good luck!!

Share this comment


Link to comment

Thanks for the advice. Good luck with the accutane. (YOU took it last year too?) I really hope its gonna clear my spots up. & yeah i love the cetaphil moisturiser because its not that greasy and give me great moisture.

Share this comment


Link to comment

Yeah I took it last year but I only took half of my course because my skin had cleared completely, even though my derm told me it had a high chance of coming back because of it. It's not as bad now but I just want them completely gone forever! So I'm determined to finish the whole 6 months this time!

Share this comment


Link to comment

like ndemalmanche said, Ive only experienced dry skin and a little bit of nausea/dizzy/tired. not bad at all, and I probably wouldnt even notice it if I wasnt looking hard for side effects! Good luck, keep us all posted.

Share this comment


Link to comment

yeah i heard dry skin is the number one side affect and dry lips. Today i bought some burts bees lip balm and i have carmex. i want to get aquaohor but it seems like a waste to buy now because im not starting my course until june 21 (unless rescheduled) but yeah idk what kind of body lotion to use. BE DETERMINED! :) WE CAN fight Acne together ahaha :)

BTW: what products did your derm give you before accutane. i got prescribed antiboiotics & Retin-a which im using right noww

:)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×